Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the non-uniqueness of periodic solutions for an asymmetric Liénard equation

Authors: G. F. D. Duff and N. Levinson
Journal: Quart. Appl. Math. 10 (1952), 86-88
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/46511
MathSciNet review: 46511
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X

Additional Information

DOI: https://doi.org/10.1090/qam/46511
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society